# SDR SWAA2023031301716

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR STRAP CORROSION AT RBL 3' BETWEEN STA 1060-1040 MAIN CABIN AFT WET AREA FLOOR STRAP CORROSION AT RBL 3' BETWEEN STA 1006-1016<[01] FOUND EXFOLIATING CORROSION TO BE OUT OF LIMITS REF SRM 51-70-15-1A-1. PART NEEDS REPLACEMENT.;[02] REMOVED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 3' BETWEEN STA 1060 AND 1040 REF SRM 51-40-02-0G-0;[03] LOCATED; DRILLED AND COUNTERZUNK HOLES AT AFT WET AREA NEW STRAP AT RBL 3' BETWEEN STA 1060-1040 REF 51-40-05-0G-0;[04] VERIFIED STEPS 1;2;3;[05] OK TO INSTALL NEW FLOOR STRAP.;[06] INSTALLED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 3' BETWEEN STA 1060 AND 1040 REF SRM 53-70-51-1A-1;[07] CORRECTION TO STEP 2: REMOVED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 3' BETWEEN STA 1006 AND 1016 REF SRM 51-40-02-0G-0;[08] CORRECTION TO STEP 3: LOCATED; DRILLED AND COUNTERZUNK HOLES AT AFT WET AREA NEW STRAP AT RBL 3' BETWEEN STA 1006-1016 REF 51-40-05-0G-0;[09] CORRECTION TO STEP 6 INSTALLED MAIN CABIN AFT WET AREA FLOOR STRAP AT RBL 3' BETWEEN STA 1006 AND 1016 REF SRM 51-40-02-0G-0 AND DWG 147A5730;[10] VERIFIED AND INSPECTED STEP #9. FINAL.;[11] VERIFIED.
